# SDR HNAA2015111100334

- Difficulty date: November 11, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 57,561 hours, 65,568 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 0711216267003974
- Condition: Failed
- Location: Vhf Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VHF1 AND VHF2 WILL NOT RECEIVE LOCALIZER FREQUENCY AT DISTANCE GREATER THAN 10 NAUTICAL MILES.  VOR OPS NORMAL.  R & R NR 1 NAV RECEIVER AND NR 1 FLIGHT GUIDANCE COMPUTE.  OPS CHECKED IAW MM 34-55-02 AND MM 22-10-01.  OPS CHECKED GOOD.
